T Nation

1 Shot of Tren 2 Months Ago, Still Having Side Effects


#1

Hi everyone i need urgent advice please. Ok so 2 months ago i done one shot of tren only but soon after i had a bad flu so stopped. During that week i had a crazy sex drive and very strong erections. But the following week and up until today i have very low sex drive and very weak erections. Is it to late to do any pct and could i have done any permanent damadge from just one shot ? I have all pct available but what if any would you recommend? Thankyou i am sooo worried i cant even sleep. I have got a blood test for testestorone done which reads 15.88 nmol/L (6.1-27.1) the dr says its normal.


#2

I’m posting to bump this shit up for you. Hopefully someone who knows what’s up gets on here to help you out because you obviously don’t. You gotta research and know this stuff inside and out before. This shit can fuck you up and you decide to make some random changes to your protocol…


#3

Thankyou.
I have got a blood test for testestorone of which dr says its fine and the reading is. 15.88 nmol/L (6.1 - 27.1)


#4

your testosterone reading is fine.

your problem is almost certainly mental, not physical. Erection/ sex drive issues generally are mental. You’ve gotta get out of your head, forget about the tren shot. You didn’t fuck your body up with one shot.


#5

Thanks but it all started once i took the shot ? Its very difficult for me to get erections now or have any libido. Should i take any pct ?


#6

Something easy to start with is getting some Vitamin B6 from a supplement store, 3 times a day with drastically lower your prolactin which can help with libido. that dosen’t work you can look into low dose daily talidafil, its a research chem thats pretty easy to obtain. After that you could try some caber for a week or two, if none of that shit works go see an endo and get some real medical advice


#7

To add on to bigmanfootball67, look for the P5P version of B6, 50-200mg per day in divided doses. If you can’t find that version and take regular B6, take 300-1000mg per day divided, but make sure it is pyridoxine hydrochloride, as pyridoxal hydrochloride (another cheaper version) has no effect on prolactin.

Add to that Vit E (300-400IU per day), and SamE (400-1200mg per day). These three have been proven in multiple studies to lower prolactin, so the three of them together should pack a decent punch. Caveat: I used these as my primary anti-prolactin while using tren in the past, and still had side effects similar to what you describe. Since you are post-cycle, they should work much better for you than they did for me during cycle.

After my tren experience (multiple short cycles, 2 weeks on followed by 3-4 off, then repeated), I had residual side effects for a few months before everything got back to normal. Forget how long it took (sorry), but it did come back. At two months, especially after one injection, you should be at the point of seeing steady improvement. I am not a doctor of any type, just my opinion so take that for what it is worth and go from there.

Like someone said above, at this point it could be mental more than anything. And if you have had this much issue following one injection, I wouldn’t use tren again without some caber on hand (if ever - unless you enjoy pushing rope). I don’t intend to ever use it again, personally. Didn’t care for the sides, and there are plenty of other compounds to play with that are less harsh.


#8

your test is fine. It must be mental. I knew one guy that just wanted to do some TRT… went to his doc and did 2 shots of a blend (testosterone only), 100mg every 10 days… after 20 days (second shot) he felt a lot of pain in your balls, called his doc and he was diagnosed with some kinda of super sensibility to higher testosterone (that was what his doc said)… to give an end to the history, he was damaged forever, almost lost his balls and never got ok again… strange history, but he’s my friend and, he’s fucked up.